Alert archive / Minnesota / Fire Weather Watches in 2012
Fire Weather Watch 2, NWS La Crosse, WI
NWS La Crosse, WI issued this fire weather watch at Apr 8, 2012, 2:52 PM CDT for 4 counties in Minnesota. It took effect at Apr 9, 2012, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 8, 2012, 2:52 PM CDT (19:52 UTC)
- In effect from
- Apr 9, 2012, 1:00 PM CDT
- Expired
- Apr 9, 2012, 3:38 AM CDT
- In force
- Issued by
- NWS La Crosse, WI
Counties Dodge County, MN, Fillmore County, MN, Mower County, MN, Olmsted County, MN
The radar
The La Crosse radar (KARX), 107 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2091 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
789 WWUS83 KARX 081952 RFWARX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 252 PM CDT SUN APR 8 2012 ...CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE INTO EARLY THIS EVENING... ...CRITICAL FIRE WEATHER EXPECTED ONCE AGAIN MONDAY AFTERNOON INTO EARLY MONDAY EVENING ACROSS PORTIONS OF SOUTHEAST MINNESOTA... .WEST WINDS IN THE 15 TO 25 MPH WITH GUSTS AROUND 30 MPH WILL CONTINUE INTO EARLY THIS EVENING AS RELATIVE HUMIDITY READINGS REMAIN IN THE 18 TO 25 PERCENT RANGE. THIS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. CONDITIONS ARE EXPECTED TO IMPROVE AFTER SUNSET AS THE WINDS SUBSIDE AND THE RELATIVE HUMIDITY RECOVERS. FOR MONDAY AFTERNOON INTO MONDAY EVENING...GUSTY NORTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS AROUND 35 MPH WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES AROUND 25 PERCENT TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS ONCE AGAIN FOR PORTIONS OF SOUTHEAST MINNESOTA. MNZ086-087-094-095-090400- /O.NEW.KARX.FW.A.0002.120409T1800Z-120410T0100Z/ /O.CON.KARX.FW.W.0002.000000T0000Z-120409T0100Z/ DODGE-OLMSTED-MOWER-FILLMORE- 252 PM CDT SUN APR 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHEAST MINNESOTA... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTHEAST MINNESOTA... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FIRE WEATHER WATCH FOR GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * AFFECTED AREA...SOUTHEAST MINNESOTA INTO THIS EVENING AND PORTIONS OF SOUTHEAST MINNESOTA MONDAY AFTERNOON AND EVENING. * WINDS...GUSTY WEST WINDS OF 15 TO 25 MPH WITH GUSTS AROUND 35 MPH INTO THIS EVENING AND THEN NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 35 MPH MONDAY AFTERNOON INTO MONDAY EVENING. * RELATIVE HUMIDITY...15 TO 25 PERCENT INTO THIS EVENING AND THEN AROUND 25 PERCENT MONDAY AFTERNOON INTO MONDAY EVENING. * IMPACTS...FIRES COULD START EASILY AND SPREAD QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ MNZ079-088-096-WIZ017-029-032>034-041>044-053>055-061-090100- /O.CON.KARX.FW.W.0002.000000T0000Z-120409T0100Z/ WABASHA-WINONA-HOUSTON-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON- LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 252 PM CDT SUN APR 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHEAST MINNESOTA INTO WESTERN AND CENTRAL WISCONSIN... * AFFECTED AREA...PORTIONS OF SOUTHEAST MINNESOTA INTO WESTERN AND CENTRAL WISCONSIN. * WINDS...WEST 15 TO 25 MPH WITH GUSTS AROUND 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * IMPACTS...FIRES COULD START EASILY AND SPREAD QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ DAS
2 follow-up statements
264 WWUS83 KARX 090048 RFWARX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 748 PM CDT SUN APR 8 2012 ...CRITICAL FIRE WEATHER EXPECTED ONCE AGAIN MONDAY AFTERNOON INTO EARLY MONDAY EVENING ACROSS PORTIONS OF SOUTHEAST MINNESOTA... .NORTHWEST WINDS WILL INCREASE QUICKLY MONDAY MORNING...THEN CONTINUE AT 20 TO 25 MPH WITH GUSTS TO 35 INTO MONDAY EVENING. WITH MINIMUM RELATIVELY HUMIDITIES DROPPING TO AROUND 25 PERCENT...THIS COMBINATION OF DRY AIR AND GUSTY WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST MINNESOTA. MNZ086-087-094-095-090900- /O.EXP.KARX.FW.W.0002.000000T0000Z-120409T0100Z/ /O.CON.KARX.FW.A.0002.120409T1800Z-120410T0100Z/ DODGE-OLMSTED-MOWER-FILLMORE- 748 PM CDT SUN APR 8 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTHEAST MINNESOTA... ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHEAST MINNESOTA... * AFFECTED AREA...PORTIONS OF SOUTHEAST MINNESOTA. * WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH MONDAY AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * IMPACTS...FIRES COULD START EASILY AND SPREAD QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ MNZ079-088-096-WIZ017-029-032>034-041>044-053>055-061-090200- /O.EXP.KARX.FW.W.0002.000000T0000Z-120409T0100Z/ WABASHA-WINONA-HOUSTON-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON- LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 748 PM CDT SUN APR 8 2012 ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHEAST MINNESOTA INTO WESTERN AND CENTRAL WISCONSIN... WINDS WERE DECREASING AND HUMIDITIES INCREASING...THUS THE CRITICAL FIRE WEATHER CONDITIONS ARE IMPROVING AND THE WARNING WILL BE ALLOWED TO EXPIRE. $$ RIECK
585 WWUS83 KARX 090838 RFWARX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 338 AM CDT MON APR 9 2012 ...CRITICAL FIRE WEATHER EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF SOUTHEAST MINNESOTA... .NORTHWEST WINDS WILL INCREASE QUICKLY THIS MORNING...THEN CONTINUE AT 20 TO 25 MPH WITH GUSTS TO 35 MPH INTO THE EVENING. WITH THE MINIMUM RELATIVE HUMIDITY DROPPING TO AROUND 25 PERCENT...THIS COMBINATION OF DRY AIR AND GUSTY WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF SOUTHEAST MINNESOTA. MNZ086-087-094-095-091645- /O.UPG.KARX.FW.A.0002.120409T1800Z-120410T0100Z/ /O.NEW.KARX.FW.W.0003.120409T1800Z-120410T0100Z/ DODGE-OLMSTED-MOWER-FILLMORE- 338 AM CDT MON APR 9 2012 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY IN SOUTHEAST MINNESOTA... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A RED FLAG WARNING FOR SOUTHEAST MINNESOTA...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...SOUTHEAST MINNESOTA. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AROUND 25 PERCENT. * TEMPERATURES...AROUND 50. * IMPACTS...FIRES COULD START EASILY AND SPREAD QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BOYNE
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this fire weather watch went out at Apr 8, 12:08 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Apr 8, 12:08 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1208 PM CDT SUN APR 8 2012
.SHORT TERM...THROUGH TUESDAY
223 AM CDT SUN APR 8 2012
SURFACE ANALYSIS THIS MORNING SHOWS THE COLD FRONT THAT MOVED
THROUGH SATURDAY EXTENDED FROM WESTERN ONTARIO THROUGH WESTERN
LOWER MICHIGAN INTO INDIANA. HIGH PRESSURE WAS CENTERED OVER
NEBRASKA AND KANSAS.
A SHORT WAVE TROUGH CURRENTLY OVER NORTH DAKOTA AND MONTANA WILL
MOVE SOUTHEAST ACROSS THE UPPER MIDWEST TODAY. THE MODELS SUGGEST
THIS IS A RATHER STRONG WAVE BUT LOOKING AT THE WATER VAPOR
SATELLITE LOOP...NOT SEE MUCH DARKENING IN THE VICINITY OF THE
WAVE SUGGESTING THE MODELS MAY BE TOO STRONG WITH IT. THE 08.00Z
NAM SUGGESTS THE WAVE WILL PRODUCE BETWEEN 8 AND 16 PVU/S OF
VORTICITY ADVECTION THIS MORNING ACROSS NORTHERN WISCONSIN WITH
THIS QUICKLY MOVING ACROSS LAKE MICHIGAN DURING THE AFTERNOON.
THIS IS ABOUT ALL THERE IS FOR ANY FORCING WITH THE WAVE AND WITH
IT COMING THROUGH DURING THE MORNING HOURS BEFORE PEAK HEATING IS
ACHIEVED...DO NOT BELIEVE THIS WILL BE ENOUGH TO PRODUCE ANYTHING
OTHER THAN SOME CLOUDS TODAY.
ONCE THE WAVE MOVES BY...ATTENTION TURNS TO DRYING AND WINDS FOR
THE AFTERNOON SETTING UP HIGH FIRE DANGER CONDITIONS. FORECAST
SOUNDINGS SUGGEST WE SHOULD MIX OUT TO ABOUT 725 MB TODAY.
SUBSIDENCE WILL INCREASE DURING THE AFTERNOON BEHIND THE SHORT
WAVE TROUGH AND HELP TO MIX DOWN THE WINDS AND DRY AIR.
FORTUNATELY WINDS IN THE MIXED AREA ARE NOT THAT
STRONG...GENERALLY AROUND 30 KNOTS...SO NOT EXPECTING THE WINDS TO
BECOME STRONG ENOUGH TO SUPPORT A WIND ADVISORY. THE DRY AIR THAT
GETS MIXED DOWN SHOULD PUSH THE DEW POINTS INTO THE LOWER TO
MIDDLE 20S.
A COOL AND DRY NORTH FLOW WILL CONTINUE OVER THE REGION THROUGH
TUESDAY AS AN AREA OF LOW PRESSURE MOVES SLOWLY ACROSS ONTARIO AND
AN ADDITIONAL AREA OF HIGH PRESSURE BUILDS IN FROM THE NORTHWEST.
THIS WILL BRING TEMPERATURES DOWN TO MORE SEASONABLE LEVELS BUT
ALSO LIKELY REQUIRE FREEZE HEADLINES TO BE ISSUED FOR MONDAY NIGHT
WHEN LOWS ARE EXPECTED TO DIP INTO THE 20S. THE DRY AIR SHOULD
KEEP TEMPERATURE/DEW POINT SPREADS LARGE ENOUGH TO PRECLUDE THE
FORMATION OF MUCH FROST AND WILL NOT HAVE THIS IN THE FORECAST.
.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY
223 AM CDT SUN APR 8 2012
THE HIGH THAT BUILDS IN FROM THE NORTHWEST WILL REMAIN OVER THE
UPPER MIDWEST THROUGH WEDNESDAY NIGHT. THE UPPER LEVEL RIDGE AND
SURFACE HIGH WILL THEN GET PUSHED TO THE EAST ALLOWING A SOUTHWEST
FLOW ALOFT TO DEVELOP OVER THE REGION. THE MODELS ALL SUGGEST THE
FIRST SYSTEM COMING OUT OF THE SOUTHWEST WILL RIDE UP THE BACK
SIDE OF THE RIDGE AXIS AND BE OVER THE NORTHERN ROCKIES THURSDAY.
WHAT HAPPENS FROM THERE IS UP FOR DEBATE. THE 08.00Z GFS AND GEM
SUGGEST THE SYSTEM WILL KEEP GOING SLOWLY NORTH INTO CANADA WHILE
THE 07.12Z ECMWF TRIES TO DEVELOP IT SOUTHEAST INTO THE REGION AS
CUTS THROUGH THE RIDGE AXIS. ALL THE MODELS THEN SUGGEST THIS
SYSTEM DISSIPATES OVER THE WEEKEND AS A STRONGER SYSTEM DEVELOPS
OVER THE SOUTHWEST. AT THE SURFACE...LOW PRESSURE SHOULD BE OVER
THE HIGH PLAINS THURSDAY WITH A WARM FRONT TRAILING INTO THE AREA.
THE MODELS ALL SUGGEST RAIN WILL DEVELOP NEAR THE FRONT BUT NOT
MUCH AGREEMENT ON HOW FAR NORTHEAST THE RAIN WILL PROGRESS. THIS
FRONT THEN REMAINS OVER THE REGION INTO THE WEEKEND AS THE SURFACE
LOW REDEVELOPS TO THE SOUTH AHEAD OF THE NEXT SYSTEM AND KEEPS A
CHANCE OF RAIN FOR THE AREA THROUGH THE WEEKEND AS WELL.
&&
.AVIATION...THROUGH 18Z MONDAY
1208 AM CDT SUN APR 8 2012
MAIN CONCERN WILL BE WINDS THROUGH THE PERIOD. LOOK FOR GUSTY WEST
WINDS TO CONTINUE IN THE 15 TO 25 MPH RANGE WITH SOME GUSTS AROUND
35 MPH ACROSS THE AREA INTO EARLY THIS EVENING. SOME ALTOCUMULUS WILL
ALSO BE SEEN FROM TIME TO TIME WITH BASES AOA 9KFT. EXPECT THE
WINDS TO SUBSIDE WITH SUNSET THIS EVENING AS THE BOUNDARY LAYER
DECOUPLES. A STRONG PRESSURE GRADIENT WILL DEVELOP ONCE AGAIN ON
MONDAY AS HIGH PRESSURE BUILDS INTO THE NORTHERN PLAINS/UPPER
MIDWEST AND LOW PRESSURE RESIDES OVER THE EASTERN GREAT LAKES.
THIS IS EXPECTED TO PRODUCE NORTHWEST WINDS IN THE 15 TO 30 MPH BY
MID-LATE MORNING...LASTING THROUGH THE AFTERNOON HOURS. SOME CUMULUS
WITH BASES AROUND 5KFT ARE EXPECTED TO DEVELOP AFTER 18Z...BUT
MOST OF THESE CLOUDS SHOULD REMAIN NORTHEAST OF THE KLSE/KRST TAF
SITES.
&&
.FIRE WEATHER...TODAY
340 AM CDT SAT APR 7 2012
THE RELATIVE HUMIDITY IS EXPECTED TO BOTTOM OUT THIS AFTERNOON
BETWEEN 20 AND 25 PERCENT. WITH THE DEEP MIXING...LOOK FOR WEST
WINDS IN THE 15 TO 25 MPH RANGE WITH GUSTS OF 30 TO 35 MPH. THIS
WILL LEAD TO A CRITICAL FIRE WEATHER DAY AS FIRE DANGERS ARE
ALREADY VERY HIGH ACROSS MINNESOTA AND WISCONSIN. AFTER
COORDINATION WITH THE USERS...WILL UPGRADE THE FIRE WEATHER WATCH
TO A RED FLAG WARNING.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
340 AM CDT SUN APR 8 2012
WI...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS
EVENING FOR WIZ017-029-032>034-041>044-053>055-061.
MN...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS
EVENING FOR MNZ079-086>088-094>096.
IA...NONE.
&&
SHORT TERM...04
LONG TERM...04
AVIATION...DAS
FIRE WEATHER...04Hazardous weather outlook, Apr 8, 5:45 AM CDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 545 AM CDT SUN APR 8 2012 MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053>055-061-091100- ADAMS-BUFFALO-CLARK-CRAWFORD-DODGE-FILLMORE-GRANT-HOUSTON-JACKSON- JUNEAU-LA CROSSE-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINONA- 545 AM CDT SUN APR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF DRY CONDITIONS AND A WEST WIND AT 15 TO 25 MPH WITH HIGHER GUSTS WILL INCREASE THE FIRE DANGER ACROSS SOUTHEAST MINNESOTA AND WESTERN WISCONSIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HARD FREEZES WITH LOW TEMPERATURES IN THE MIDDLE AND UPPER 20S WILL BE POSSIBLE BOTH TUESDAY AND WEDNESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... NO ACTION IS NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-018-019-029-030-091100- ALLAMAKEE-CHICKASAW-CLAYTON-FAYETTE-FLOYD-HOWARD-MITCHELL-WINNESHIEK- 545 AM CDT SUN APR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HARD FREEZES WITH LOW TEMPERATURES IN THE MIDDLE AND UPPER 20S WILL BE POSSIBLE BOTH TUESDAY AND WEDNESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... NO ACTION IS NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BOYNE
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:57 AM CDT | Red Flag Warning | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 16 hr |
| Apr 8, 3:17 PM CDT | Freeze Watch | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 12 hr |
Nearby
Fire Weather Watches in Minnesota, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.